# SDR 2001UALA00386

- Difficulty date: March 31, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Aircraft time: 66,328 hours, 37,789 cycles
- Engine: Pwa JT8D15
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Condition: Damaged
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ACTUATOR ROD END ATTACH POINT HAS AN EXISTING REPAIR WITH DOUBLE  DRILLED HOLE AND CRACKED CORNERS.   REPAIRED RIB PER EVA G07938 WHICH INCORPORATES A DOUBLER AND FILLER ON THE SLAT BEAM WEB. MAJOR REPAIR ACCOMPLISHED.
